Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 267, NWS Birmingham, AL

July 31, 20124 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2012, 4:40 AM CDT for 4 counties in Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2012, 4:40 AM CDT (09:40 UTC)
Expired
Jul 31, 2012, 5:19 AM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chilton County, AL, Jefferson County, AL, Shelby County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 30 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:07 AM CDTTSTM WND DMGWilton, ALNUMEROUS LARGE TREES DOWN AND POWER LINES DOWN ALONG HWY 25...CTY RD 8...AND ON REEDER STREET. STREETS CLOSED DUE TO TREES IN THE ROAD. WINDS GUST ESTIMATED AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 1:23 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WUUS54 KBMX 310940
SVRBMX
ALC021-073-117-127-311100-
/O.NEW.KBMX.SV.W.0267.120731T0940Z-120731T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
440 AM CDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL CHILTON COUNTY IN ALABAMA...
  JEFFERSON COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...
  SOUTH CENTRAL WALKER COUNTY IN ALABAMA...

* UNTIL 600 AM CDT

* AT 436 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  MOODY TO LAKE PURDY TO ROSS BRIDGE TO OAK GROVE...AND MOVING
  SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PELHAM...CHELSEA...HELENA...ALABASTER...WILSONVILLE...COLUMBIANA...
  CALERA AND MONTEVALLO.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 272...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 78 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 104 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 143...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3376 8655 3356 8655 3353 8648 3350 8648
      3350 8638 3339 8638 3335 8634 3318 8651
      3312 8646 3309 8651 3303 8652 3308 8695
      3324 8703 3346 8733 3350 8726 3352 8732
      3359 8732 3364 8742 3369 8717 3371 8672
TIME...MOT...LOC 0940Z 322DEG 39KT 3355 8648 3341 8665
          3337 8686 3341 8717

$$

17/KLAWS
2 follow-up statements
214 
WWUS54 KBMX 311005
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CDT TUE JUL 31 2012

ALC127-311015-
/O.CAN.KBMX.SV.W.0267.000000T0000Z-120731T1100Z/
WALKER AL-
505 AM CDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALKER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3346 8733 3351 8725 3352 8727 3352 8726
      3352 8708 3349 8687 3337 8672 3341 8661
      3353 8648 3350 8648 3350 8638 3339 8638
      3335 8634 3328 8644 3318 8651 3312 8646
      3309 8651 3303 8652 3308 8695 3325 8703
TIME...MOT...LOC 1005Z 322DEG 39KT 3333 8628 3319 8645
          3315 8666 3320 8697

$$

ALC021-073-117-311100-
/O.CON.KBMX.SV.W.0267.000000T0000Z-120731T1100Z/
CHILTON AL-JEFFERSON AL-SHELBY AL-
505 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY...
SOUTHWESTERN JEFFERSON AND EXTREME NORTH CENTRAL CHILTON COUNTIES
UNTIL 600 AM CDT...

AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LOGAN MARTIN DAM TO WILSONVILLE TO SHELBY COUNTY AIRPORT TO
TANNEHILL IRONWORKS STATE PARK...MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALERA...MONTEVALLO...AMERICAN VILLAGE...UNIVERSITY OF
  MONTEVALLO...WILTON...DOGWOOD...PEA RIDGE...SHELBY...AL 145 AND CR
  46 AND SPRING CREEK AT LAY LAKE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 254...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 13...
INTERSTATE 20 EXIT NUMBERS 104 THROUGH 118...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3346 8733 3351 8725 3352 8727 3352 8726
      3352 8708 3349 8687 3337 8672 3341 8661
      3353 8648 3350 8648 3350 8638 3339 8638
      3335 8634 3328 8644 3318 8651 3312 8646
      3309 8651 3303 8652 3308 8695 3325 8703
TIME...MOT...LOC 1005Z 322DEG 39KT 3333 8628 3319 8645
          3315 8666 3320 8697

$$
122 
WWUS54 KBMX 311019
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 AM CDT TUE JUL 31 2012

ALC021-073-117-311029-
/O.CAN.KBMX.SV.W.0267.000000T0000Z-120731T1100Z/
CHILTON AL-JEFFERSON AL-SHELBY AL-
519 AM CDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...SOUTHWESTERN
JEFFERSON AND EXTREME NORTH CENTRAL CHILTON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3346 8733 3351 8725 3352 8727 3352 8726
      3352 8708 3349 8687 3337 8672 3341 8661
      3353 8648 3350 8648 3350 8638 3339 8638
      3335 8634 3328 8644 3318 8651 3312 8646
      3309 8651 3303 8652 3308 8695 3325 8703
TIME...MOT...LOC 1019Z 322DEG 39KT 3321 8617 3307 8634
          3303 8655 3308 8686

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:42 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 31, 2:42 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 AM CDT TUE JUL 31 2012

.DISCUSSION...

CLUSTER OS SEVERE STORMS ONGOING ACROSS JEFFERSON/SHELBY COUNTIES
WILL CONTINUE TO PUSH SOUTHWARD OVER THE NEXT FEW HOURS. THESE
STORMS ARE DROPPING LARGE AMOUNTS OF RAINFALL GENERALLY ON THE
ORDER OF 2-4 INCHES...WHICH COULD LEAD TO SOME FLOODING CONCERNS
IN URBAN AREAS AND AREAS OF POOR DRAINAGE. ADDITIONAL SINGLE AND
MULTICELL STORMS ARE EXPECTED THRU THE REMAINDER OF THE OVERNIGHT
PERIOD AND INTO THE MORNING HOURS ACROSS A GOOD PORTION OF CENTRAL
ALABAMA. THIS ACTIVITY IS IN ASSOCIATION WITH A WEAK SFC LOW OVER
WESTERN TN AND A MOISTURE/CONVERGENCE AXIS THAT STRETCHES
SOUTHWARD INTO W AL. THE THREAT FOR SEVERE STORMS WILL CONTINUE
INTO THE MORNING HOURS...WITH DAMAGING WINDS...LARGE HAIL...HEAVY
RAINFALL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING ALL POSSIBLE.

BY MIDDAY THE MAJORITY OF THE CONVECTION SHOULD BE ACROSS SOUTH
ALABAMA...WITH MORE STABLE AIR OVER OUR CWA IN ITS WAKE. THIS
WOULD BRING AN END TO THE SEVERE THREAT HERE ACROSS OUR CWA. THE
TIMING OF THE SEVERE THREAT WILL HAVE TO BE ADJUSTED THRU THE
NIGHT BASED ON THE LATEST RADAR TRENDS...BUT THE LIKELIHOOD OF
SEVERE WEATHER LATE THIS AFTERNOON IS SLIM. TEMPS TODAY WILL HIGHLY
DEPEND ON CLOUD COVER AND RAIN COVERAGE. AT THIS TIME WILL GO WITH
HIGHS IN GENERALLY IN THE LOW 90S...WITH SOME UPPER 80S POSSIBLE
IN THE SOUTHEAST.

DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE FORECAST BEYOND TODAY.
DRIER AIR LOOKS TO MOVE INTO THE AREA ON WEDNESDAY BEHIND THIS
SYSTEM. COULD STILL SEE SOME ISO ACTIVITY IN THE
AFTERNOON...MAINLY IN THE SOUTH AND WEST. WITH NW FLOW ALOFT STILL
IN PLACE MODELS TRY TO BRING AT LEAST ONE MORE WAVE DOWN INTO THE
FORECAST AREA BEFORE THE END OF THE WORK WEEK. HOWEVER TIMING
ISSUES PRECLUDE INCREASES IN RAIN CHANCES FOR ANY PARTICULAR
PERIOD. WILL CONTINUE WITH CHANCE POPS EACH DAY THRU THE END OF
THE PERIOD. HIGH TEMPS WILL REMAIN IN THE 90S EACH DAY WITH
OVERNIGHT LOWS IN THE 70S.

&&

.AVIATION...
06Z TAF DISCUSSION.

THE AFTERNOON/EVENING CONVECTION DOWN AROUND TROY WAS PERSISTENT...
BUT IT SEEMS LIKE THAT HAS FINALLY SETTLED DOWN. OUR ATTENTION IS
NOW TURNED TO THE NORTHEAST...WHERE ANOTHER CLUSTER OF STORMS HAS
SLOWLY RAMPED UP THE LAST COUPLE OF HOURS. THE STRONGEST CELL IN THE
THUNDERSTORM CLUSTER (AT 05Z) WAS JUST SOUTHWEST OF MSL...MOVING
SOUTHEAST. THAT PUTS IT ON COURSE TO HEAD RIGHT FOR BHM. THUS...THE
06Z TAFS WILL BE BASED ON THE IDEA THAT THAT STRONGEST CELL WILL
CONTINUE ITS CURRENT MOTION...AND ADDITIONAL (LESS STRONG) CELLS
WILL DEVELOP ON EITHER FLANK. SO...I'VE HIT THE STORMY CONDITIONS
HARDEST AT BHM AND EET...LESS SO AT TCL AND ANB. ADDITIONAL
DEVELOPMENT AHEAD OF THE MAIN CELL...AND/OR STRENGTHENING ON THE
FLANKS...WILL OBVIOUSLY LEAD TO AMENDMENTS TO THIS THINKING.

ONCE THE STORMS MOVE THROUGH OVERNIGHT AND EARLY TUESDAY MORNING...I
THINK THAT WILL PRETTY MUCH STABILIZE THE ATMOSPHERE FOR THE REST OF
THE DAY. THUS...I'VE KEPT CONDITIONS WITH CUMULUS-ONLY VFR AFTER
ENDING THE RAIN.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     91  71  95  71  93 /  50  20  20  20  30
ANNISTON    92  73  95  72  93 /  60  20  20  20  30
BIRMINGHAM  92  74  96  75  94 /  50  20  20  20  30
TUSCALOOSA  93  74  98  73  96 /  50  20  20  20  40
CALERA      92  73  96  74  94 /  60  20  20  20  30
AUBURN      88  73  95  74  93 /  70  30  20  20  30
MONTGOMERY  91  74  97  75  95 /  70  30  20  20  40
TROY        89  73  95  74  93 /  70  40  30  20  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/61
Hazardous weather outlook, Jul 31, 2:39 AM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 AM CDT TUE JUL 31 2012

ALZ011>015-017>050-311500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
239 AM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY OVERNIGHT ACROSS A LARGE PORTION
OF CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL AND FLASH FLOODING
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ONGOING THUNDERSTORM ACTIVITY FROM THE OVERNIGHT HOURS MAY BRING
A CONTINUED THREAT FOR DAMAGING WINDS AND LARGE HAIL FOR PORTIONS
OF CENTRAL ALABAMA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TONIGHT AND TUESDAY.

In the hours before

Local storm report, Jul 31, 4:01 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND DMG     3 N VERBENA             32.79N 86.51W
07/31/2012                   CHILTON            AL   911 CALL CENTER

            LARGE TREE BLOCKING THE ROADWAY NEAR THE INTERSECTION OF
            COUNTY ROADS 59 AND 24. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Local storm report, Jul 31, 4:04 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     TSTM WND DMG     5 SW MOUNTAIN CREEK     32.66N 86.54W
07/31/2012                   AUTAUGA            AL   911 CALL CENTER

            LARGE TREE BLOCKING THE ROADWAY NEAR THE INTERSECTION OF
            COUNTY ROADS 57 AND 20.

&&

TGOGGINS
Local storm report, Jul 31, 4:17 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     5 WSW CORDOVA           33.73N 87.27W
07/31/2012                   WALKER             AL   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN ALONG AL HWY 269 NEAR
            PARRISH. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Local storm report, Jul 31, 4:20 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND DMG     SUMITON                 33.75N 87.05W
07/31/2012                   WALKER             AL   911 CALL CENTER

            TREE DEBRIS AND POWERLINES DOWN BLOCKING MAIN STREET IN
            SUMITON. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Local storm report, Jul 31, 4:22 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     3 WNW TUTWILER          33.61N 87.32W
07/31/2012                   WALKER             AL   TRAINED SPOTTER

            TREES DOWN BLOCKING TUTWILER ROAD. TIME ESTIMATED FROM
            RADAR.

&&

TGOGGINS
Local storm report, Jul 31, 4:30 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     5 SW JASPER             33.80N 87.33W
07/31/2012                   WALKER             AL   TRAINED SPOTTER

            TREES DOWN BLOCKING KINGS MILL ROAD. TIME ESTIMATED FROM
            RADAR.

&&

TGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:18 PM CDTSevere Thunderstorm WarningBMXPike27 min
Jul 30, 7:25 PM CDTAreal Flood AdvisoryBMXPike3 hr
Jul 30, 8:13 PM CDTFlash Flood WarningBMXPike3 hr
Jul 30, 11:57 PM CDTSevere Thunderstorm WarningBMXMarion78 min
Jul 31, 12:15 AM CDTSpecial Weather StatementBMXWalker, Winston45 min
Jul 31, 12:27 AM CDTSpecial Weather StatementBMXSt. Clair48 min
Jul 31, 12:32 AM CDTSevere Thunderstorm WarningBMXBlount43 min
Jul 31, 12:34 AM CDTSevere Thunderstorm WarningBMXWinston56 min
Jul 31, 12:48 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair57 min
Jul 31, 12:57 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker48 min
Jul 31, 1:01 AM CDTSevere Thunderstorm WarningBMXFayette, Walker74 min
Jul 31, 1:24 AM CDTAreal Flood AdvisoryBMXWinston2 hr
Jul 31, 1:36 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby, Walker3 hr
Jul 31, 1:40 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Talladega65 min
Jul 31, 1:53 AM CDTFlash Flood WarningBMXJefferson3 hr
Jul 31, 2:10 AM CDTFlash Flood WarningBMXShelby3 hr
Jul 31, 2:20 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa70 min
Jul 31, 2:40 AM CDTSpecial Weather StatementBMXMarion, Winston65 min
Jul 31, 3:01 AM CDTSevere Thunderstorm WarningBMXAutauga74 min
Jul 31, 3:06 AM CDTSpecial Weather StatementBMXWinston24 min
Jul 31, 3:14 AM CDTSevere Thunderstorm WarningBMXElmore44 min
Jul 31, 3:20 AM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston55 min
Jul 31, 3:37 AM CDTSpecial Weather StatementBMXLowndes, Montgomery53 min
Jul 31, 4:09 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Walker71 min
Jul 31, 4:38 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 6:11 AM CDTSpecial Weather StatementBMXDallas, Hale, Perry49 min
Jul 31, 6:36 AM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair39 min
Jul 31, 7:28 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 8:32 AM CDTFlash Flood WarningBMXLowndes2 hr
Jul 31, 8:44 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega, Walker46 min
Jul 31, 9:08 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega26 min
Jul 31, 10:30 AM CDTAreal Flood WarningBMXJefferson, Shelby6 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.